Home » Frequently asked Questions on Health » Can antituberculous drugs lead to pimples?

Can antituberculous drugs lead to pimples?

Q: I am suffering from tuberculosis of the lungs. I have started medicine AKT-3 and Astymin-Z 2 months ago and will continue for next 4 months. Now I have 80% relief in my coughing and even started gaining weight, but problem is that since I have started taking medicine I developed lot of pimples on my face and very hard dry skin. Doctor is saying that this is all due to strong medicine even though I am drinking lot of water but it is not improving the quality of skin. Please advise.

A:It is due to antituberculous drugs. You need to use some topical anti-acne preparation like Benzyl peroxide twice daily. Once you complete the course of therapy, everything will clear.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------